# SDR SIMA200232902

- Difficulty date: November 19, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525768615
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, MAINTENANCE FOUND THE LEFT STRINGER 19 AT FRAME 52 GOUGED.  BLENDED GOUGE AND PERFORMED AN NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED TWO DOUBLERS AND FOUR SHIMS.  REPAIR DONE IAW EMB GST-3363/02 AND GST 3355/02. (M)
